MathSciNet Relay Station
MathSciNet bibliographic data
MR1655258 (99k:13007) 13A50 (20G15)
Anghel, Nicolae ${\rm SL}\sb 2$-polynomial invariance. Collection of papers in memory of Martin Jurchescu. Rev. Roumaine Math. Pures Appl. 43 (1998), no. 1-2, 17–46.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement